# SDR AALA201706099009

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 27,732 hours, 9,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Malfunctioned
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A JUMP SEAT FLASHLIGHT CAME ON AND WILL NOT TURN OFF.  REPLACED FLASHLIGHT BATTERY.
